Browse by Journal

Up a level
Export as [feed] RSS
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 3.

Article

Di Lauro, F, Croix, J-C, Berthouze, L and Kiss, I Z (2020) PDE limits of stochastic SIS epidemics on networks. Journal of Complex Networks, 8 (4). pp. 1-21. ISSN 2051-1310

Ritchie, Martin, Berthouze, Luc and Kiss, Istvan Z (2017) Generation and analysis of networks with a prescribed degree sequence and subgraph family: higher-order structure matters. Journal of Complex Networks, 5 (1). pp. 1-31. ISSN 2051-1310

Simon, Péter L and Kiss, Istvan Z (2016) Super compact pairwise model for SIS epidemic on heterogeneous networks. Journal of Complex Networks, 4 (2). pp. 187-200. ISSN 2051-1310

This list was generated on Sat May 8 05:42:23 2021 BST.